Trends

Dancer Kaffy recounts near-death experience after taking drugs she was allergic to

Dancer Kaffy Recounts Near-Death Experience After Taking Drugs She Was Allergic To

Dancer Kaffy Recounts Near-Death Experience After Taking Drugs She Was Allergic To

Nigerian dancer, Kafayat Shafau popularly known as Kaffy is grateful to God for narrowly escaping a near-death experience after taking a medication she was allergic to.

 

In a post shared on Instagram, the mum of two expressed gratitude to her fans and friends for the rapid response, while advising them to be careful with any drug they are given.

 

According to her, her lungs were collapsing, eyes changing colors, belly swelling, and taking breath felt like she was slipping into a dangerous sleep after the effect of the drug kicked in.

 

She wrote

“I am grateful to God for life today! It was near-death. Please be careful with any drug you are given. You could be lethagecally allegic without knowing.

Lungs collapsing
Eyes changing color
Belly swelling
Taking breathe feeling like 
I was slipping into the dangerous sleep
But MERCY SAID NO !
Thank you God for another chance .
A lot don’t make it through these avoidable deaths .
I am not better than them , I am grateful for your MERCY , NOT TODAY said the LORD!

Be careful some medication can be lethargic to your system there are allergies we might not know of. God protect you all!”

Dancer Kaffy Recounts Near-Death Experience After Taking Drugs She Was Allergic To

1 Comment

  1. That is why we should always take our health seriously, our body system differs so we should always monitor our health.

Leave a Response